Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 165, NWS Atlanta, GA

June 25, 2018Newton County, Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2018, 3:24 PM EDT for Newton County, Walton County, Georgia. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 3:24 PM EDT (19:24 UTC)
Expired
Jun 25, 2018, 3:49 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Newton County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 3:26 PM EDTTSTM WND DMG2 W Social Circle, GATREE REPORTED DOWN ON ALCOVA DR NEAR THE INTERSECTION WITH COUNTY LINE RD.
Jun 25, 3:45 PM EDTTSTM WND DMG2 S Ebenezer, GATREE REPORTED DOWN ON THE 500 BLOCK OF BROWNING SHOALS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

377 
WUUS52 KFFC 251924
SVRFFC
GAC217-297-252000-
/O.NEW.KFFC.SV.W.0165.180625T1924Z-180625T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
324 PM EDT MON JUN 25 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Walton County in north central Georgia...
  Northeastern Newton County in north central Georgia...

* Until 400 PM EDT.

* At 324 PM EDT, a severe thunderstorm was located over Social
  Circle, or 8 miles south of Monroe, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monroe, Covington, Social Circle, Good Hope, Jersey, Herndonville,
  Ebenezer, Brick Store and Pannell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3372 8358 3359 8369 3359 8382 3377 8382
      3378 8359
TIME...MOT...LOC 1924Z 273DEG 20KT 3368 8374 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
530 
WWUS52 KFFC 251949
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
349 PM EDT MON JUN 25 2018

GAC217-297-251958-
/O.CAN.KFFC.SV.W.0165.000000T0000Z-180625T2000Z/
Walton GA-Newton GA-
349 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTON AND
NORTHEASTERN NEWTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 3372 8358 3359 8369 3359 8382 3377 8382
      3378 8359
TIME...MOT...LOC 1948Z 273DEG 20KT 3367 8357 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM EDT, 39 minutes earlier.

Area forecast discussion, Jun 25, 2:45 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
245 PM EDT Mon Jun 25 2018

.SHORT TERM /Tonight through Tuesday Night/...
Diurnal heating combined with forcing from a low pressure system
racing across Kentucky will provide scattered thunderstorms for the
area this afternoon. Models have underestimated the coverage of the
storms so far but are beginning to catch up, estimating a wave of
convection that will leave the area later this evening. An Upper
level ridge building in along the Gulf coast should help to keep
storms slightly weaker, and more scattered/unorganized than they my
be otherwise but a Marginal risk for a few severe storms will be
possible for the forecast area. Tomorrow, convection is expected to
be even more widespread as the upper level flow begins to turn from
out of the northwest, and impulses ahead of a stronger low pressure
system out of the midwest looks to push through.

Temperatures are expected to continue on
the warm side with heat index values across central GA ranging from
100 to 106. Have issued a heat advisory for the majority of central
GA today and will monitor conditions for Tuesday to see if another
one will be needed tomorrow.

22

.LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
The long term portion begins as perhaps the most active period of
the entire extended. We will see a strong shortwave arrive late in
the day from the Tennessee Valley. This will coincide with peak
heating for Wed afternoon and CAPE values in excess of 3000 J/KG.
Associated cold pool with shortwave looks to drop 500mb temps to
around -9C, sufficient for some robust updrafts and decent hail
potential. Should also see some good wind potential as downdraft
CAPE increases through the afternoon as a likely line of storms
approaches. Have gone with highest pops for northern tier for now
but could certainly see pops needing to be raised for remainder as
Wed approaches with potential for a decent coverage event.

Focus will shift to Central GA for Thu afternoon as shortwave
traverses the remainder of the forecast area. Cannot rule out
additional small pop activity across the north although mid level
temps will be warming by this time period.

Some drying noted for the weekend, especially across NE sections
where will only carry isolated pops for Sat. Upper level high
builds in north of the area through the Ohio Valley and into the
Northeast through early next week. Eventually some deep layer
moisture will rotate around the southern periphery of this feature
to bring higher pops back to the area for early next week.

BDL

&&

.AVIATION...
18Z Update...
Ongoing scattered SHRA/TSRA around TAF areas, currently impacting
MCN and ATL sites. A line of forcing coming from NW GA will keep
scattered SHRA/TSRA around the area through the afternoon and
early evening. Expecting VFR conditions otherwise in regards to
ceilings and VSBYs. Light winds out of the west at ATL, swinging
from out of the SW early tomorrow morning.

//ATL Confidence...18Z Update...
Medium confidence in convective coverage this afternoon.
Medium to high on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  71  91 /  30  50  50  50
Atlanta         75  91  74  90 /  30  50  40  50
Blairsville     66  85  67  86 /  30  50  40  60
Cartersville    72  92  72  90 /  30  50  40  50
Columbus        76  94  76  93 /  30  40  30  40
Gainesville     72  90  71  88 /  30  50  40  50
Macon           74  94  74  93 /  30  50  40  50
Rome            72  92  72  91 /  20  40  40  50
Peachtree City  73  92  72  90 /  30  50  30  50
Vidalia         75  94  75  92 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Bibb...Bleckley...Chattahoochee...Crawford...Crisp...
Dodge...Dooly...Emanuel...Glascock...Harris...Houston...
Jefferson...Johnson...Laurens...Macon...Marion...Montgomery...
Muscogee...Peach...Pulaski...Schley...Stewart...Sumter...
Talbot...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Washington...Webster...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...22
LONG TERM....BDL
AVIATION...22
Hazardous weather outlook, Jun 25, 5:30 AM EDT, 9 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
530 AM EDT Mon Jun 25 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260930-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
530 AM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

...Heat Advisory In Effect For Central Georgia...

Hot temperatures combined with high moisture values will result in
heat indices around 105 degrees this afternoon. Please see the
latest heat advisory product issued by this office for further
details.

Isolated to scattered thunderstorms are expected across north and
central Georgia this afternoon. Isolated storms will be strong to
severe,with the main hazards damaging winds, frequent lightning,
and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There will be an enhanced chance of strong to severe storms late
Wednesday into Wednesday night as an upper level storm system
moves across the area bringing likely storm coverage to North
Georgia.

There is a chance of thunderstorms each day for the rest of the
time period through next week, mainly during the afternoon and
evening hours with few storms becoming strong to severe each day
with gusty winds, frequent lightning and isolated flooding from
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 25, 2:58 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
258 PM EDT MON JUN 25 2018

GAZ005-007-251930-
Gilmer GA-Murray GA-
258 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER AND
SOUTHEASTERN MURRAY COUNTIES UNTIL 330 PM EDT...

At 258 PM EDT...a strong thunderstorm was centered 1 mile north of
Carters, or 10 miles southeast of Chatsworth...moving east at 10 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Carters and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3467 8455 3455 8457 3457 8464 3458 8465
      3458 8467 3459 8471 3460 8471 3460 8473
      3461 8473 3461 8472 3463 8472 3467 8471
TIME...MOT...LOC 1858Z 283DEG 9KT 3464 8468

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 2:59 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
259 PM EDT MON JUN 25 2018

GAZ048-251930-
Newton GA-
259 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 330 PM EDT...

At 259 PM EDT...a strong thunderstorm was over Porterdale, or near
Covington...moving east at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Covington, Oxford, Porterdale, Newborn, Mansfield, Almon,
Starrsville, Brick Store and Rocky Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3357 8400 3367 8392 3369 8382 3365 8376
      3364 8372 3360 8368 3356 8368 3351 8369
      3348 8368 3350 8371 3349 8371 3348 8374
      3346 8377 3347 8394 3348 8395 3349 8401
TIME...MOT...LOC 1859Z 266DEG 14KT 3357 8393

WIND...40MPH
Special weather statement, Jun 25, 3:12 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EDT MON JUN 25 2018

GAZ047-251945-
Walton GA-
312 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALTON COUNTY UNTIL 345
PM EDT...

At 312 PM EDT...a strong thunderstorm was over Jersey, or 7 miles
northeast of Covington...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Monroe, Social Circle, Walnut Grove, Good Hope, Jersey, Herndonville,
Ebenezer and Pannell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3360 8368 3361 8370 3362 8369 3364 8372
      3365 8376 3372 8387 3375 8388 3379 8353
TIME...MOT...LOC 1912Z 262DEG 14KT 3369 8379

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 3:16 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
316 PM EDT MON JUN 25 2018

GAZ056-068-069-251945-
Upson GA-Spalding GA-Pike GA-
316 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SPALDING AND
PIKE COUNTIES UNTIL 345 PM EDT...

At 315 PM EDT...a line of strong thunderstorms was along a line
extending from near Rover to Hilltop to near Molena...and moving east
at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Griffin, Thomaston, Zebulon, Molena, Williamson, Orchard Hill,
Meansville, East Griffin, Sunset Village, Highland Mills, Atwater,
Experiment, Hilltop, Walker Mill, Lifsey Springs, Vaughn,
Hollonville, Rover, Crest and Sunnyside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3308 8451 3309 8451 3310 8453 3330 8438
      3330 8416 3327 8418 3321 8419 3318 8421
      3319 8425 3311 8425 3300 8427 3290 8427
      3289 8450 3307 8453
TIME...MOT...LOC 1915Z 273DEG 21KT 3324 8432 3311 8446 3299 8446

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 3:20 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
320 PM EDT MON JUN 25 2018

GAZ012-019-020-251945-
Gordon GA-Bartow GA-Floyd GA-
320 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON...NORTHWESTERN
BARTOW AND EASTERN FLOYD COUNTIES UNTIL 345 PM EDT...

At 319 PM EDT...a strong thunderstorm was centered near Oostanaula,
or 2 miles southwest of Calhoun. Another strong storm was centered 3
miles southeast of Armuchee. Both storms were moving east at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Rome, Calhoun, Adairsville, Plainville, Shannon, Sonoraville, Pinson
and Oostanaula.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3432 8521 3436 8519 3442 8505 3449 8502
      3452 8474 3427 8497
TIME...MOT...LOC 1919Z 269DEG 13KT 3446 8497

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 25, 3:21 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT MON JUN 25 2018

GAZ002-011-251945-
Chattooga GA-Walker GA-
321 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHATTOOGA AND
SOUTHWESTERN WALKER COUNTIES UNTIL 345 PM EDT...

At 321 PM EDT...a strong thunderstorm was centered 3 miles south of
Center Post, or 9 miles southwest of Lafayette...moving east at 15
mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lafayette, Trion, Center Post and Linwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3471 8545 3474 8524 3462 8522 3450 8533
      3453 8551 3455 8552
TIME...MOT...LOC 1921Z 269DEG 13KT 3463 8542

HAIL...0.25IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:08 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam37 min
Jun 24, 8:32 PM EDTSpecial Weather StatementFFCWarren43 min
Jun 24, 8:42 PM EDTSpecial Weather StatementFFCWilkes33 min
Jun 24, 8:48 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes42 min
Jun 24, 9:10 PM EDTSevere Thunderstorm WarningFFCTaliaferro35 min
Jun 24, 9:13 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 24, 9:23 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington37 min
Jun 24, 9:46 PM EDTSpecial Weather StatementFFCTaliaferro, Warren44 min
Jun 24, 9:58 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 25, 4:26 AM EDTHeat AdvisoryFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more16 hr
Jun 25, 1:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jun 25, 1:41 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 25, 1:44 PM EDTSpecial Weather StatementFFCFulton31 min
Jun 25, 2:12 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
Jun 25, 2:17 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 25, 2:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 25, 2:24 PM EDTSpecial Weather StatementFFCFloyd36 min
Jun 25, 2:26 PM EDTSpecial Weather StatementFFCMurray34 min
Jun 25, 2:28 PM EDTSpecial Weather StatementFFCSpalding32 min
Jun 25, 2:30 PM EDTSevere Thunderstorm WarningFFCMurray26 min
Jun 25, 2:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 25, 2:44 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 25, 2:45 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 25, 2:48 PM EDTSpecial Weather StatementFFCMeriwether27 min
Jun 25, 2:49 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 25, 2:58 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 25, 2:59 PM EDTSpecial Weather StatementFFCNewton31 min
Jun 25, 3:12 PM EDTSpecial Weather StatementFFCWalton33 min
Jun 25, 3:16 PM EDTSpecial Weather StatementFFCPike, Spalding29 min
Jun 25, 3:20 PM EDTSpecial Weather StatementFFCGordon25 min
Jun 25, 3:21 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 25, 3:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 25, 3:35 PM EDTSpecial Weather StatementFFCLamar25 min
Jun 25, 3:40 PM EDTSpecial Weather StatementFFCJasper35 min
Jun 25, 3:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 25, 3:44 PM EDTSpecial Weather StatementFFCPickens31 min
Jun 25, 3:52 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 25, 3:55 PM EDTSpecial Weather StatementFFCWhitfield35 min
Jun 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Newton16 min
Jun 25, 3:59 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield31 min
Jun 25, 4:00 PM EDTSpecial Weather StatementFFCBartow, Cherokee30 min
Jun 25, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson42 min
Jun 25, 4:07 PM EDTSpecial Weather StatementFFCDawson23 min
Jun 25, 4:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 25, 4:21 PM EDTSpecial Weather StatementFFCStewart39 min
Jun 25, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCCobb, Forsyth33 min
Jun 25, 4:31 PM EDTSpecial Weather StatementFFCHall, White29 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe29 min
Jun 25, 4:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 25, 4:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jun 25, 4:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas35 min
Jun 25, 4:53 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton, Gwinnett37 min
Jun 25, 4:54 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Jun 25, 5:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford30 min
Jun 25, 5:12 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson48 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta31 min
Jun 25, 5:19 PM EDTSpecial Weather StatementFFCMacon41 min
Jun 25, 5:23 PM EDTSpecial Weather StatementFFCWebster37 min
Jun 25, 5:29 PM EDTSpecial Weather StatementFFCJones31 min
Jun 25, 5:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton31 min
Jun 25, 5:34 PM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more41 min
Jun 25, 5:40 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison50 min
Jun 25, 5:50 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry40 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCMacon, Schley48 min
Jun 25, 6:01 PM EDTSpecial Weather StatementFFCCoweta, Fayette29 min
Jun 25, 6:14 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes31 min
Jun 25, 6:30 PM EDTSpecial Weather StatementFFCPike30 min
Jun 25, 6:34 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCHarris40 min
Jun 25, 6:41 PM EDTSpecial Weather StatementFFCMacon49 min
Jun 25, 6:45 PM EDTSpecial Weather StatementFFCWashington30 min
Jun 25, 6:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 25, 6:48 PM EDTSpecial Weather StatementFFCToombs27 min
Jun 25, 6:54 PM EDTSpecial Weather StatementFFCPike, Upson51 min
Jun 25, 6:59 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 25, 7:01 PM EDTSevere Thunderstorm WarningFFCDodge29 min
Jun 25, 7:09 PM EDTSevere Thunderstorm WarningFFCCrisp36 min
Jun 25, 7:15 PM EDTSpecial Weather StatementFFCJohnson30 min
Jun 25, 7:22 PM EDTSevere Thunderstorm WarningFFCLaurens38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.